MathSciNet Relay Station
MathSciNet bibliographic data
MR1317028 (96i:42020) 42C15 (41A63 47B38)
Aldroubi, Akram Oblique projections in atomic spaces. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2051–2060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement